# SDR USAABB03179

- Difficulty date: September 28, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N646US
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 2560 · Emergency Equipment
- Part: Relay
- Condition: Failed
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE RIGHT OVERWING SLIDE FAILED SQUIB TEST 1.  MAINTENANCE REPLACED THE K3 RELAY.  (M)
